Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Nashville, TN

April 28, 2014Robertson County, Sumner County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 28, 2014, 5:54 PM CDT for Robertson County, Sumner County, Tennessee. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 5:54 PM CDT (22:54 UTC)
Expired
Apr 28, 2014, 6:30 PM CDT
In force
36 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Robertson County, TN, Sumner County, TN

The radar

The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 5:55 PM CDTTSTM WND DMGOrlinda, TN3 TREES WERE BLOWN DOWN ACROSS THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 573 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
573 m²/s²
0-3 km storm-relative helicity
616 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WUUS54 KOHX 282254
SVROHX
TNC147-165-282330-
/O.NEW.KOHX.SV.W.0036.140428T2254Z-140428T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
554 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 630 PM CDT

* AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  SPRINGFIELD...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITE HOUSE...CROSS PLAINS...PORTLAND...ORLINDA AND MITCHELLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THE SAFEST
PLACE IS INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3647 8656 3638 8685 3646 8712 3665 8690
      3666 8659 3664 8657 3666 8651 3665 8643
TIME...MOT...LOC 2254Z 220DEG 34KT 3651 8686

$$

FORECASTER:07
1 follow-up statement
724 
WWUS54 KOHX 282319
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
619 PM CDT MON APR 28 2014

TNC147-165-282326-
/O.CAN.KOHX.SV.W.0036.000000T0000Z-140428T2330Z/
ROBERTSON TN-SUMNER TN-
619 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUMNER AND
ROBERTSON COUNTIES IS CANCELLED...

AT 615 CDT...SEVERE STORMS HAD MOVED NORTH OF THE AREA.

LAT...LON 3647 8656 3638 8685 3646 8712 3665 8690
      3666 8659 3664 8657 3666 8651 3665 8643
TIME...MOT...LOC 2316Z 220DEG 34KT 3667 8669

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 5:14 PM CDT, 40 minutes earlier.

Area forecast discussion, Apr 28, 5:14 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CDT MON APR 28 2014

.MESOSCALE UPDATE...
LATEST LAPS DATA CLEARLY SHOWS THAT THE BETTER INSTABILITY IS OVER
OUR SOUTHERN AREAS WHICH IS WHERE THE TOR WATCH IS IN EFFECT. CAPE
VALUES...SHOWALTERS ALL IN SUPPORT OF THE SUBSTANTIAL AMOUNTS OF INSTABILITY
ACROSS THE SOUTH. CURRENT RADAR SHOWS THE STRONGEST ACTIVITY FROM
DICKSON COUNTY SOUTHWARD THROUGH GILES COUNTY WITH AGAIN...THE
STRONGEST ACTIVITY THE FURTHER SOUTH YOU GO.

WE DO SEE A LINE OF THUNDERSTORMS ATTEMPTING TO DEVELOP BACK
ACROSS WESTERN KY. HOWEVER...THERE IS A DEGREE OF INCREASING CAP
STRENGTH ACROSS OUR NORTHERN AREAS. THUS...IT MAY HAVE A TOUGH
TIME DEVELOPING INTO SOMETHING MORE SUBSTANTIAL. HRRR FURTHER
CONCURS WITH THE IDEA OF NO REDEVELOPMENT TONIGHT TO THE WEST OF
THE AFOREMENTIONED STRONGEST CONVECTION.

BIGGEST POTENTIAL IMPACT OVER THE NEXT FEW HOURS WILL BE OVER OUR
SOUTHERN AREAS WHERE THE POTENTIALLY TORNADIC CELLS COULD CLIP
OUR FAR SOUTHERN COUNTIES AND EVENTUALLY OUR SOUTHERN PLATEAU.

AS FOR THE FLOOD THREAT...THE FLASH FLOOD WATCH CONTINUES THROUGH
TUESDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT MON APR 28 2014/

DISCUSSION...

..SIGNIFICANT SEVERE WEATHER THREAT STILL EXISTS OVER FAR
SOUTHERN MIDDLE TN THROUGH TONIGHT...

A STRONG LOW PRESSURE CENTER OVER EASTERN NEBRASKA WILL DRAG A
COLD FRONT THROUGH THE REGION LATE TONIGHT...WITH ITS UPPER LOW
LAGGING AND SPINNING ACROSS THE UPPER MIDWEST. STRONG DIVERGENCE
ALOFT ON THE NOSE OF A 115-KT UPPER JET HAS LED TO AMPLE PRECIP
ACROSS MIDDLE TN THIS MORNING THROUGH THE EARLY AFTERNOON HOURS.
THIS ACTIVITY HAS LED TO 3-5 INCH RAINFALL AMOUNTS MAINLY WEST OF
I-65 AND SOUTH OF I-40...WHERE RESIDUAL FLOODING AND FLASH
FLOODING CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR ALL OF MIDDLE
TN AND WILL BE EXTENDED THROUGH TUESDAY AFTERNOON GIVEN THE RIVER
FLOODING THREAT FROM ADDITIONAL RAINS FROM THIS EVENING THROUGH
THE OVERNIGHT HOURS. WILL ISSUE THE UPDATED FLASH FLOOD WATCH SOON.

MORE INTERESTINGLY...THE MORNING CONVECTION DROPPED AN OUTFLOW
BOUNDARY ACROSS FAR SOUTHERN MIDDLE TN...WHERE POINTS NORTH OF
THAT BOUNDARY REMAIN IN THE COLD POOL REGION...AND POINTS ALONG
AND SOUTH OF THIS BOUNDARY REMAIN VERY UNSTABLE. THIS BOUNDARY
EVEN CURLS BACK TO THE WEST A BIT OVER OUR FAR EASTERN CWA. WITH
SFC CAPE VALUES AROUND 2000 J/KG AND AMPLE LOW-LEVEL SHEAR AS
WELL AS DEEP LAYER SHEAR SOUTH OF THIS BOUNDARY...SPC ISSUED A
PDS TORNADO WATCH FOR MAINLY OUR SOUTHERN TWO TIERS OF COUNTIES
UNTIL 9PM. ANYTHING CLOSEST TO THE HUNTSVILLE COUNTY WARNING AREA
WILL HAVE THE BEST CHANCE SEEING A SIGNIFICANT THREAT FOR
SUPERCELLS...WHICH MEANS A TORNADO...HAIL AND DAMAGING WIND
THREAT. TORNADOES ON THE GROUND HAVE BEEN REPORTED IN NORTHERN
MS ALREADY...MOVING NE. IT WILL BE A CLOSE CALL FOR FAR SOUTHERN
MIDDLE TN. FYI...WE WILL ADD GRUNDY COUNTY TO THE WATCH AS WELL.
ALSO...NORTH OF THIS BOUNDARY...SEVERE STORMS WILL STILL BE
POSSIBLE BUT HAIL WILL BE THE ONLY SEVERE WEATHER THREAT FOR
STORMS IN THE COLD POOL.

SUPERCELLS OVER MS SHOULD COAGULATE INTO A LARGE AREA OF
CONVECTION AND THIS SHOULD SPREAD NORTHWARD WITH TIME.
OVERNIGHT...THIS WILL MOVE EAST THROUGH MIDDLE TN...AND POPS COULD
TAPER FROM WEST TO EAST TOWARDS TUESDAY MORNING. AN ADDITIONAL 1-2
INCHES OF RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...WITH LOWS
AROUND 60.

ON TUESDAY...THE SFC LOW SHOULD ROTATE A LITTLE FURTHER EAST AND
ANOTHER LOBE OF ENERGY FROM THE UPPER LOW WILL SWING THROUGH THE
REGION. WOULD THINK ANOTHER ROUND OF AFTERNOON-EVENING CONVECTION
SHOULD EASILY BE GENERATED...THIS TIME WITH MORE SHEAR ACROSS
MIDDLE TN...MORE SUNSHINE THROUGH THE MORNING HOURS...AND COLDER
AIR ALOFT WITH THE UPPER LOW GETTING CLOSER. WOULD EXPECT ANOTHER
ROUND OF SEVERE WEATHER TOMORROW AFTERNOON AND EVENING...WITH
LARGE HAIL AND DAMAGING WINDS THE BEST THREAT. EVEN AN ISOLATED
TORNADO OR TWO CAN NOT BE RULED OUT.

FINALLY THE SYSTEM WILL MOSTLY PULL OUT ON WEDNESDAY...WITH
PERHAPS SOME LINGERING SHOWERS INTO WEDNESDAY EVENING. TEMPS WILL
COOL OFF INTO THE 70S ON WEDNESDAY...AND EVEN COOLER THURSDAY-
SATURDAY IN THE 60S. CONDITIONS SHOULD MOSTLY BE DRY THURSDAY
ON...WITH TEMPS WARMING BACK UP TO NEAR 80 SUNDAY AND MONDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ005>011-023>034-
056>066-075-077>080-093>095.

&&

21
Hazardous weather outlook, Apr 28, 3:32 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
332 PM CDT MON APR 28 2014

TNZ056-058-060-061-075-077-079-093>095-292045-
PERRY-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE-
GILES-
332 PM CDT MON APR 28 2014

...TORNADO WATCH IN EFFECT THROUGH 9PM...
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS DEVELOPING ACROSS MISSISSIPPI WILL MOVE NORTHEAST
INTO SOUTHERN MIDDLE TENNESSEE THIS AFTERNOON AND EVENING.
LOCATIONS NEAREST THE ALABAMA BORDER COULD SEE SUPERCELL
THUNDERSTORMS...WHERE THE POTENTIAL FOR TORNADOES...LARGE HAIL AND
DAMAGING WINDS EXISTS WITHIN THE TORNADO WATCH AREA. THE BEST
CHANCE FOR THIS ACTIVITY WILL BE BETWEEN 4 AND 9PM.

ANOTHER SEVERE WEATHER THREAT EXISTS ACROSS THE REST OF MIDDLE
TENNESSEE AS SEVERE STORMS COULD DEVELOP IN THE RAIN-COOLED AREAS.
THESE STORMS COULD PRODUCE HAIL AT LEAST 1 INCH IN DIAMETER.

LASTLY...ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED
THROUGH TONIGHT WITH ANY THUNDERSTORMS. THIS HEAVY RAIN ON TOP OF
SATURATED GROUNDS COULD YIELD TO CONTINUED LOCALIZED FLASH
FLOODING...AS WELL AS RISES IN RIVERS AND STREAMS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF
THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT
PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS.

IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A
THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN
TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS
RIVER AND STREAM FLOODING LIKELY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER REPORTS WILL BE NEEDED THIS AFTERNOON AND EVENING
FOR THE EXPECTED SEVERE WEATHER. IN ADDITION...ANY HEAVY RAINFALL
TOTALS AND FLOODING REPORTS WILL BE NEEDED. SPOTTERS MAY BE NEEDED
AGAIN ON TUESDAY.

TNZ005>011-023>034-057-059-062>066-078-080-292045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-RUTHERFORD-
CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-VAN BUREN-
332 PM CDT MON APR 28 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS DEVELOPING ACROSS MISSISSIPPI AND NEAR THE
MISSISSIPPI RIVER WILL MOVE INTO MIDDLE TENNESSEE THIS AFTERNOON
AND EVENING. LARGE HAIL WILL BE THE MAIN THREATS WITH ANY
SEVERE THUNDERSTORMS. THE BEST CHANCE FOR THIS ACTIVITY WILL BE
BETWEEN 4 AND 9PM.

LASTLY...ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED
THROUGH TONIGHT WITH ANY THUNDERSTORMS. THIS HEAVY RAIN ON TOP OF
SATURATED GROUNDS COULD YIELD TO CONTINUED LOCALIZED FLASH
FLOODING...AS WELL AS RISES IN RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF
THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT
PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE
THE MAIN THREATS.

IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A
THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN
TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS
RIVER AND STREAM FLOODING LIKELY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER REPORTS WILL BE NEEDED THIS AFTERNOON AND EVENING
FOR THE EXPECTED SEVERE WEATHER. IN ADDITION...ANY HEAVY RAINFALL
TOTALS AND FLOODING REPORTS WILL BE NEEDED. SPOTTERS MAY BE NEEDED
AGAIN ON TUESDAY.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

AL

In the hours before

Special weather statement, Apr 28, 3:54 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
354 PM CDT MON APR 28 2014

TNZ060-061-095-282130-
GILES-MARSHALL-MAURY-
354 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILES...WESTERN
MARSHALL AND EASTERN MAURY COUNTIES...

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MOUNT PLEASANT...MOVING
NORTHEAST AT 45 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LYNNVILLE...I-65 EAST OF COLUMBIA
AND SPRING HILL.

PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3543 8721 3576 8693 3570 8678 3571 8674
      3570 8674 3571 8673 3571 8669 3569 8664
      3566 8664 3532 8703

SHAMBURGER
Special weather statement, Apr 28, 4:00 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
400 PM CDT MON APR 28 2014

TNZ056-058-093-282130-
LEWIS-PERRY-WAYNE-
400 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...SOUTHERN PERRY AND WAYNE
COUNTIES...

AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR OLIVE HILL...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN THE PATH INCLUDE CLIFTON...FLATWOODS AND LINDEN.

PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3508 8798 3529 8799 3530 8802 3535 8801
      3539 8803 3541 8798 3542 8802 3546 8805
      3549 8799 3554 8799 3567 8791 3566 8774
      3561 8765 3565 8759 3562 8747 3564 8738
      3562 8735

SHAMBURGER
Special weather statement, Apr 28, 4:43 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
443 PM CDT MON APR 28 2014

TNZ094-095-282215-
GILES-LAWRENCE-
443 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR GILES AND LAWRENCE COUNTIES...

AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LORETTO...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LORETTO...LEOMA...LAWRENCEBURG...
ETHRIDGE AND LYNNVILLE.

PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3513 8753 3544 8726 3543 8719 3546 8712
      3542 8704 3543 8703 3541 8701 3542 8695
      3541 8693 3537 8693 3534 8690 3532 8691
      3530 8689 3500 8738

SHAMBURGER
Local storm report, Apr 28, 5:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
508 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     5 E LAWRENCEBURG        35.25N  87.25W
04/28/2014                   LAWRENCE           TN   AMATEUR RADIO

            TREES DOWN ON WEAKLY CREEK ROAD FROM STRAIGHT LINE
            WINDS.

&&

EVENT NUMBER OHX1400317

LAROSA
Local storm report, Apr 28, 5:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     LIGHTNING        FRANKLIN                35.93N  86.84W
04/28/2014                   WILLIAMSON         TN   EMERGENCY MNGR

            HOME STRUCK BY LIGHTNING ON LEWISBURG PIKE NEAR LUMSDEN
            LANE.

&&

EVENT NUMBER OHX1400318

LAROSA
Special weather statement, Apr 28, 5:41 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CDT MON APR 28 2014

TNZ007-026-027-282330-
CHEATHAM-DAVIDSON-ROBERTSON-
541 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON AND ROBERTSON
COUNTIES...

AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS NEAR ASHLAND CITY...MOVING NORTHEAST AT 40 MPH.

PEOPLE IN AND AROUND ASHLAND CITY...BEAMAN PARK...PLEASANT VIEW...
JOELTON...RIDGETOP...GREENBRIER AND SPRINGFIELD SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3641 8675 3634 8672 3629 8664 3626 8664
      3624 8661 3614 8701 3626 8718 3628 8715
      3629 8717 3630 8715 3631 8716 3665 8698

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 5:38 AM CDTSpecial Weather StatementOHXMacon22 min
Apr 28, 5:42 AM CDTSpecial Weather StatementOHXCheatham, Dickson, Robertson33 min
Apr 28, 6:08 AM CDTSpecial Weather StatementOHXDavidson, Macon, Sumner, Trousdale52 min
Apr 28, 6:40 AM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner35 min
Apr 28, 7:02 AM CDTSpecial Weather StatementOHXWilson43 min
Apr 28, 7:34 AM CDTSpecial Weather StatementOHXWilliamson41 min
Apr 28, 7:53 AM CDTSpecial Weather StatementOHXClay37 min
Apr 28, 7:54 AM CDTFlash Flood WatchOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more35 hr
Apr 28, 8:44 AM CDTSpecial Weather StatementOHXHouston, Humphreys46 min
Apr 28, 8:59 AM CDTAreal Flood AdvisoryOHXHickman, Lewis, Maury, Perry, Wayne, Williamson6 hr
Apr 28, 9:21 AM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Lewis, Perry, Wayne and 1 more5 hr
Apr 28, 10:38 AM CDTFlash Flood WarningOHXMaury, Williamson3 hr
Apr 28, 10:39 AM CDTFlash Flood WarningOHXMaury, Williamson3 hr
Apr 28, 11:21 AM CDTFlash Flood WarningOHXHumphreys4 hr
Apr 28, 11:22 AM CDTRiver Flood AdvisoryOHXDavidson3 hr
Apr 28, 11:31 AM CDTAreal Flood AdvisoryOHXDavidson, Williamson4 hr
Apr 28, 12:09 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Van Buren, Warren, White36 min
Apr 28, 12:32 PM CDTTornado WarningOHXCumberland, Fentress, Putnam, White28 min
Apr 28, 12:42 PM CDTRiver Flood AdvisoryOHXHickman18 hr
Apr 28, 12:58 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress32 min
Apr 28, 1:25 PM CDTAreal Flood WarningOHXMaury, Williamson3 hr
Apr 28, 2:44 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Hickman, Humphreys, Montgomery, Perry46 min
Apr 28, 3:06 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Montgomery39 min
Apr 28, 3:54 PM CDTSpecial Weather StatementOHXMaury36 min
Apr 28, 4:00 PM CDTSpecial Weather StatementOHXLewis, Perry, Wayne30 min
Apr 28, 4:43 PM CDTSpecial Weather StatementOHXLawrence32 min
Apr 28, 4:49 PM CDTRiver Flood WarningOHXCheatham32 hr
Apr 28, 5:41 PM CDTSpecial Weather StatementOHXCheatham, Robertson49 min
Apr 28, 5:58 PM CDTRiver Flood AdvisoryOHXHickman3 hr
Apr 28, 5:58 PM CDTRiver Flood AdvisoryOHXPerry3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.